# SDR UALA2011091905056

- Difficulty date: September 17, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 33,361 hours, 13,491 cycles
- Engine: Iae V2522A5
- System (JASC): 2350 · Audio Integrating System
- Part: Amu
- Part number: AMU2790CB04
- Part serial: 201
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SMOKE MASK NO AUDIO.  REPLACED F/O'S O-2 BOX & AUDIO MANAGEMENT UNIT, OPS CHECKS OKAY.
